Alert archive / Nebraska / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 321, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 13, 2025, 11:09 PM CDT for Boyd County, Holt County, Rock County, Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2025, 11:09 PM CDT (04:09 UTC)
- Expired
- Aug 14, 2025, 12:00 AM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Boyd County, NE, Holt County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 171 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 3:48 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 381 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 2623 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted.
774
WUUS53 KLBF 140409
SVRLBF
NEC015-089-149-140500-
/O.NEW.KLBF.SV.W.0321.250814T0409Z-250814T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1109 PM CDT Wed Aug 13 2025
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Central Rock County in north central Nebraska...
Holt County in north central Nebraska...
Eastern Boyd County in north central Nebraska...
* Until midnight CDT.
* At 1108 PM CDT, severe thunderstorms were located along a line
extending from near Gross to near Atkinson to 13 miles north of
Rose, moving east at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Public. At 1054 PM 65 mph winds were reported 7 miles
west southwest of Butte.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
O'Neill, Spencer, Atkinson, Ewing, Chambers, Lynch, Page, Gross,
Amelia, Inman, Bristow, Emmet, Monowi, Knievels Corner, Sybrant,
Scottville, Redbird State Wildlife Management Area, Pony Lake,
Opportunity, and Spencer Dam.
This includes the following highways...
Highway 183 between mile markers 166 and 171.
Highway 20 between mile markers 282 and 328.
Highway 281 between mile markers 163 and 223.
Highway 12 between mile markers 117 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4293 9844 4293 9841 4288 9831 4209 9830
4209 9836 4236 9967 4237 9966 4260 9906
4300 9873 4300 9850
TIME...MOT...LOC 0408Z 278DEG 37KT 4298 9865 4259 9897 4235 9960
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$2 follow-up statements
242
WWUS53 KLBF 140449
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1149 PM CDT Wed Aug 13 2025
NEC015-089-149-140500-
/O.CON.KLBF.SV.W.0321.000000T0000Z-250814T0500Z/
Rock NE-Holt NE-Boyd NE-
1149 PM CDT Wed Aug 13 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR CENTRAL ROCK...HOLT AND EASTERN BOYD COUNTIES...
At 1149 PM CDT, severe thunderstorms were located along a line
extending from near Verdel to near O'Neill to 12 miles west of
Amelia, moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
O'Neill, Atkinson, Ewing, Chambers, Lynch, Page, Gross, Amelia,
Inman, Bristow, Emmet, Monowi, Knievels Corner, Sybrant, Scottville,
Redbird State Wildlife Management Area, Pony Lake, Opportunity,
Spencer Dam, and Midway.
This includes the following highways...
Highway 183 between mile markers 166 and 171.
Highway 20 between mile markers 282 and 328.
Highway 281 between mile markers 163 and 213.
Highway 12 between mile markers 127 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4293 9844 4293 9841 4288 9831 4209 9830
4209 9836 4236 9967 4237 9966 4260 9906
4294 9859 4300 9850
TIME...MOT...LOC 0449Z 313DEG 21KT 4286 9825 4248 9857 4224 9920
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$528
WWUS53 KLBF 140457
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1157 PM CDT Wed Aug 13 2025
NEC015-089-149-140506-
/O.EXP.KLBF.SV.W.0321.000000T0000Z-250814T0500Z/
Rock NE-Holt NE-Boyd NE-
1157 PM CDT Wed Aug 13 2025
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ROCK...HOLT AND
EASTERN BOYD COUNTIES WILL EXPIRE AT MIDNIGHT CDT...
The storms which prompted the warning have weakened. Therefore, the
warning will be allowed to expire. However, gusty winds are still
possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Nebraska.
LAT...LON 4293 9844 4293 9841 4288 9831 4209 9830
4209 9836 4236 9967 4237 9966 4260 9906
4294 9859 4300 9850
TIME...MOT...LOC 0456Z 278DEG 37KT 4285 9818 4247 9850 4223 9913
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 6:46 PM CDT, 4 hours 23 minutes earlier. Its key messages:
- Thunderstorms are expected to overspread northern Nebraska this evening from South Dakota. These storms may be strong to severe, with damaging wind gusts as the primary threat.
- Scattered thunderstorms are possible across western Nebraska Thursday afternoon and evening. A few storms could be strong to severe with large hail and damaging winds.
- The combination of hot temperatures and humidity will lead to increasing heat index values across southwest into central and north central Nebraska Thursday and Friday.
Area forecast discussion, Aug 13, 6:46 PM CDT, 4 hours 23 minutes before
Area Forecast Discussion National Weather Service North Platte NE 646 PM CDT Wed Aug 13 2025 .KEY MESSAGES... - Thunderstorms are expected to overspread northern Nebraska this evening from South Dakota. These storms may be strong to severe, with damaging wind gusts as the primary threat. - Scattered thunderstorms are possible across western Nebraska Thursday afternoon and evening. A few storms could be strong to severe with large hail and damaging winds. - The combination of hot temperatures and humidity will lead to increasing heat index values across southwest into central and north central Nebraska Thursday and Friday. && .SHORT TERM /THROUGH THURSDAY NIGHT/... Issued at 418 PM CDT Wed Aug 13 2025 Currently, thunderstorms are forming along the high terrain of northeastern Wyoming and further east near the Black Hills. Further southeast, a surface low is positioned across southeastern Wyoming, with a surface trough extending through the Panhandle. This is leading to gusty southerly winds across much of the area, as high as 25 to 35 miles per hour. Dewpoints range from the lower 50s across the western Sandhills to the middle 60s in north central Nebraska. For this evening and tonight, expect the aforementioned thunderstorms to continue to progress out of northeastern Wyoming into southern South Dakota and then northern Nebraska with time. These storms will congeal into a line as they move east and southeast with time, primarily posing a threat for damaging wind gusts. Additional isolated thunderstorms will be possible across northern Nebraska ahead of this line, though confidence in this is low for now. Any storms ahead of the line could be supercellular in nature, with adequate deep layer shear (~35-45kts) and instability. These more discrete storms will form within a well mixed environment, and would pose a risk for damaging winds and hail. At least some threat for dry lightning could occur with these storms as well, with limited precipitation expected with their passage. The main threat will be the encroaching line of storms from the north, as it pushes into northwest Nebraska by late evening. This line will encounter increasing instability with eastward extent and could undergo strengthening with time. However, this will also coincide with a stabilizing boundary layer. Still, this line should sustain, and likely develop further south and east, into an increasing southerly low level jet tonight. Some threat for damaging wind gusts will likely persist into the early overnight hours north of HWY 2. Convection then lingers behind the main line into early tomorrow morning, likely focused atop a lingering cold pool across north central Nebraska. Increasing warm advection will boost highs back into the middle to upper 90s for Thursday afternoon, with dewpoints ranging from the upper 50s west to the lower 70s in north central Nebraska. The combination of heat and humidity will lead to heat index values approaching 100F for portions of southwest and central Nebraska. Those with outdoor plans tomorrow should take necessary precautions to reduce the risk for heat related illnesses. By late afternoon, scattered thunderstorm development is possible across the western Sandhills ahead of the surface trough yet again. These storms will again pose a risk for damaging winds and hail, as they form within a well mixed boundary layer. A strengthening southerly low level jet tomorrow evening could again keep thunderstorms going into the overnight hours for portions of southwest into central Nebraska. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Issued at 418 PM CDT Wed Aug 13 2025 Yet another warm day is expected for Friday, as upper ridging remains centered just off to the southeast of the area. High temperatures again climb into the upper 90s to near 100 Friday afternoon. Dewpoints look to be a few degrees higher Friday than Thursday, and this could lead to heat index values exceeding 100F. Heat headlines may be needed Friday afternoon across southwest into central and north central Nebraska to address this threat. Upper ridging then begins to move east by the weekend, with southwesterly flow establishing aloft in its wake. This will bring a return of more active weather, as a surface front begins to move into the area. Near daily threats for thunderstorms should return, along with temperatures back into the lower 90s. This will limit heat concerns somewhat, though some locations still will likely see heat index in the upper 90s. The active regime looks to persist into early next week, as flow gradually transitions northwesterly aloft. && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 630 PM CDT Wed Aug 13 2025 Mostly VFR conditions will exist over the next 24 hours. There is a chance for isolated to scattered thunderstorms this evening into the overnight, mostly across the northern Sandhills. Storms could impact KVTN terminal, with lower confidence in storm development further south into the southern Sandhills and southwest Nebraska, including KLBF terminal. There will also be LLWS tonight through early morning with winds out of the southwest around 40 to 45 kts. Surface winds will be out of the south around 15 to 20 kts this evening with gust up to 35kts. Winds will remain breezy across north central Nebraska tomorrow morning out of the southwest around 10 to 15 kts with gust up to 20 kts. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Brown LONG TERM...Brown AVIATION...Gomez
Hazardous weather outlook, Aug 13, 3:52 PM CDT, 7 hours 17 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 352 PM CDT Wed Aug 13 2025 NEZ004>010-022>029-035>038-056>059-069>071-094-142100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 352 PM CDT Wed Aug 13 2025 /252 PM MDT Wed Aug 13 2025/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Tonight. A line of strong to severe thunderstorms is expected to track across portions of northern Nebraska and portions of the Sandhills this evening. The main severe weather risk will be damaging wind gusts. Storms could reach as far south as I-80 late this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are possible across portions of the western Sandhills Thursday afternoon and evening. A few storms could be strong with an isolated severe storm or two. Strong wind gusts would be the main threat, with large hail a secondary threat. Temperatures climb late week, bringing heat index values in the upper 90s to lower 100s on both Thursday and Friday. Heat index values are expected to be highest across portions of southwest Nebraska through portions of north central Nebraska. .SPOTTER INFORMATION STATEMENT... Spotter activation will probably not be needed. Taylor
In the hours before
Local storm report, Aug 13, 8:55 PM CDT, 2 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
855 PM CDT Wed Aug 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM Hail 21 N Ellsworth 42.36N 102.30W
08/13/2025 E1.75 Inch Sheridan NE Public
&&Special weather statement, Aug 13, 8:57 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service North Platte NE
857 PM CDT Wed Aug 13 2025
NEZ005-094-140245-
Eastern Cherry NE-Western Cherry NE-
857 PM CDT Wed Aug 13 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHERRY COUNTY
THROUGH 945 PM CDT...
At 857 PM CDT, Doppler radar was tracking a strong thunderstorm near
Nenzel, or 28 miles west of Valentine, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Valentine, Kilgore, Nenzel, Crookston, Anderson Bridge State Wildlife
Management Area, Schlagel Creek State Wildlife Management Area,
Highway 97 crossing the Niobrara River, and Big Alkali Lake State
Wildlife Management Area.
This includes the following highways...
Highway 20 between mile markers 163 and 203.
Highway 97 between mile markers 119 and 141.
Highway 83 between mile markers 194 and 221.
Highway 12 between mile markers 1 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.
&&
LAT...LON 4272 10126 4299 10118 4299 10049 4261 10047
TIME...MOT...LOC 0157Z 275DEG 26KT 4286 10111
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Aug 13, 9:30 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service North Platte NE
930 PM CDT Wed Aug 13 2025
NEZ005-006-008-094-140315-
Brown NE-Eastern Cherry NE-Keya Paha NE-Western Cherry NE-
930 PM CDT Wed Aug 13 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CHERRY...
NORTHWESTERN BROWN AND WESTERN KEYA PAHA COUNTIES THROUGH 1015 PM
CDT...
At 930 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Littleburg to near Merritt Reservoir.
Movement was east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Valentine, Norden, Valentine National Wildlife Refuge, Merritt
Reservoir, Wood Lake, Smith Falls State Park, Schlagel Creek State
Wildlife Management Area, Highway 97 crossing the Niobrara River,
North River Trail, Sparks, and Big Alkali Lake State Wildlife
Management Area.
This includes the following highways...
Highway 20 between mile markers 191 and 231.
Highway 97 between mile markers 109 and 141.
Highway 83 between mile markers 186 and 222.
Highway 12 between mile markers 1 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.
&&
LAT...LON 4298 9982 4245 10015 4256 10097 4300 10058
4300 9996
TIME...MOT...LOC 0230Z 272DEG 23KT 4301 10049 4262 10083
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHSpecial weather statement, Aug 13, 9:39 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
839 PM MDT Wed Aug 13 2025
NEZ023-024-094-140330-
Hooker NE-Grant NE-Western Cherry NE-
839 PM MDT Wed Aug 13 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CHERRY...
NORTHEASTERN GRANT AND NORTHWESTERN HOOKER COUNTIES THROUGH 930 PM
MDT...
At 839 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles north of Hyannis, or 38 miles west of Mullen, moving east at 25
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Whitman, Speckel Meir Lake, Hire, Whitman Road crossing the North
Branch of the Middle Loup River, Sevenmile Hill, Weir, and Mother
Lake.
This includes the following highways...
Highway 2 between mile markers 158 and 171.
Highway 61 between mile markers 165 and 181.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
north central and west central Nebraska.
&&
LAT...LON 4211 10186 4231 10186 4236 10124 4196 10130
TIME...MOT...LOC 0239Z 272DEG 23KT 4220 10175
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 13, 9:56 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service North Platte NE
956 PM CDT Wed Aug 13 2025
NEZ005>010-140345-
Brown NE-Eastern Cherry NE-Holt NE-Rock NE-Keya Paha NE-Boyd NE-
956 PM CDT Wed Aug 13 2025
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL CHERRY...NORTHERN
ROCK...BROWN...NORTHWESTERN HOLT...KEYA PAHA AND WESTERN BOYD
COUNTIES THROUGH 1045 PM CDT...
At 955 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dog Ear Lake to near Norden to 16 miles
northwest of Johnstown. Movement was southeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ainsworth, Bassett, Springview, Long Pine, Newport, Johnstown,
Norden, Wood Lake, Burton, Hofeld Lake, Nets Peak, Bobcat State
Wildlife Management Area, Meadville, North River Trail, Keller Park
State Recreation Area, Thomas Creek State Wildlife Management Area,
Mariaville, Pine Glen State Wildlife Refuge, Antelope Peak, and Jones
Lake.
This includes the following highways...
Highway 183 between mile markers 175 and 225.
Highway 20 between mile markers 212 and 269.
Highway 12 between mile markers 26 and 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.
&&
LAT...LON 4259 9934 4228 9982 4262 10053 4289 10013
4300 10007 4300 9912
TIME...MOT...LOC 0255Z 296DEG 36KT 4319 9986 4290 10002 4268 10034
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHLocal storm report, Aug 13, 11:01 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1101 PM CDT Wed Aug 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM Tstm Wnd Gst 7 WSW Butte 42.86N 98.97W
08/13/2025 M65 MPH Holt NE Public
At home weather station had a 65 mph wind
gust.
&&
JGThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 7:25 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 65 min |
| Aug 13, 7:55 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 65 min |
| Aug 13, 8:22 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 68 min |
| Aug 13, 8:57 PM CDT | Special Weather Statement | LBF | Cherry | 48 min |
| Aug 13, 9:30 PM CDT | Special Weather Statement | LBF | 45 min | |
| Aug 13, 9:39 PM CDT | Special Weather Statement | LBF | Grant | 51 min |
| Aug 13, 9:56 PM CDT | Special Weather Statement | LBF | Brown, Keya Paha | 49 min |
| Aug 13, 10:11 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Brown, Cherry, Holt, Keya Paha, Rock | 64 min |
| Aug 13, 11:48 PM CDT | Special Weather Statement | LBF | Loup | 42 min |
| Aug 14, 12:15 AM CDT | Special Weather Statement | LBF | Holt, Wheeler | 45 min |
| Aug 14, 12:25 AM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Wheeler | 50 min |
| Aug 14, 4:03 AM CDT | Heat Advisory | LBF | Blaine, Boyd, Chase, Custer, Frontier, Garfield and 8 more | 40 hr |
| Aug 14, 2:30 PM CDT | Heat Advisory | LBF | Boyd, Garfield, Holt, Wheeler | 54 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.